MAUDE Adverse Event Report: STRYKER SPINE-US ES2 HEX STRAIGHT ROD 5.5 X 60MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US ES2 HEX STRAIGHT ROD 5.5 X 60MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 482807060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Numbness (2415)
Date of Event 12/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient will be revised to address one fractured es2 straight rod and two fractured xia titanium rods.The patient has reported numbness and weakness in their lower extremities.This report captures the es2 straight rod.
 
Additional Manufacturer Narrative
H3 other text : no product returned.

Brand Name
ES2 HEX STRAIGHT ROD 5.5 X 60MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key18540158
Report Number0009617544-2024-00012
Device Sequence Number12661804
Product Code NKB
UDI-Device Identifier07613327001495
UDI-Public07613327001495
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K142381
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number482807060
Device Lot Number9CV
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2023
Initial Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexMale
Patient Weight65 KG